# SDR SWAA2025052071311

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 54,737 hours, 36,861 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT EXIT ROW 11C IS RECLINING.<[01] ADJUSTED HYDRO-LOCK PER AMM 25-22-00;[02] INSPECTED C/A 1. ROBERT FRENZEL (TECHNICIAN); ADJUSTED HYDRO-LOCK PER AMM 25-22-00
